# SDR BUEA20161118001

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 26,383 hours, 22,443 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Part number: 163500115
- Part serial: 12111E
- Condition: Damaged
- Location: Windshield Heat
- Part time: 812 hours, 821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMELLING A BURNING ELECTRICAL ODOR WHEN WINDSHIELD HEAT IS ON. THIS FLIGHT WAS UNEVENTFUL AND CREW DID NOT UTILIZE EMERGENCY OXYGEN. FOUND THE POWER TERMINAL BOARD WAS THE ISSUE AS THE POWER TERMINAL HAD A PROTRUSION. THE WINDSHIELD WAS REPLACED.  WITH NO FURTHER ISSUES.
